Couldn't find what you looking for?

TRY OUR SEARCH!

I noticed lately my veins in my arms ,hands and breast are really blue mainly after intercourse and sometimes for no apparent reason.My friend told mw it was because of low iron is this possible?I'm really worried. :-(

Loading...

Hi, I also developed blue veins a few years ago and they appeared just all of the sudden, with no specific reason, as it seemed. I had them on my breasts and arms, just like you so that’s why I am making a comparison with my case.
My doctor told me the blue veins (spider veins) often arise from the presence of the female hormone estrogen which is actually the cause why these veins appear in women mostly. Furthermore, the development of spider veins are linked with pregnancy, taking oral contraceptives or when on estrogen replacement therapy.
So if some of these reasons refers to you, there is no need for further discussion then as you could be sure what is a cause.
I myself got these spider veins as a consequence of a long time taking oral contraceptives, it really made some changes in my organism and that’s why I decided to stop taking it after years I had been on a pill.
Reply

Loading...